A sharp decay estimate for positive nonlinear waves

Alberto Bressan Tong Yang

Analysis of PDEs mathscidoc:1912.43963

SIAM journal on mathematical analysis, 36, (2), 659-677, 2004
We consider a strictly hyperbolic, genuinely nonlinear system of conservation laws in one space dimension. A sharp decay estimate is proved for the positive waves in an entropy weak solution. The result is stated in terms of a partial ordering among positive measures, using symmetric rearrangements and a comparison with a solution of Burgers's equation with impulsive sources.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:09:36 uploaded by Tong_Yang ] [ 227 downloads ] [ 0 comments ]
@inproceedings{alberto2004a,
  title={A sharp decay estimate for positive nonlinear waves},
  author={Alberto Bressan, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210936434118527},
  booktitle={SIAM journal on mathematical analysis},
  volume={36},
  number={2},
  pages={659-677},
  year={2004},
}
Alberto Bressan, and Tong Yang. A sharp decay estimate for positive nonlinear waves. 2004. Vol. 36. In SIAM journal on mathematical analysis. pp.659-677. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210936434118527.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved